Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Feeling nauseous, twitching lips and shaky body. Could it be parkinson's disease?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1978
Answered : 6593 Questions
I have recently been feeling naucious during the day. Nothing to crazy and I don't throw up but slight nausea I'd say. I have also been noticing some lower twitching/tremors in my lower right lip. I have always had symptoms of tremors all over my body and slight shaking but honestly I've been worried recently if Parkinson's. (I always think the worst and I am aware it could be anxiety). The tremors aren't always there. And maybe I am once again thinking the worst but its def bothering me. I've read other symptoms of Parkinson's and I am not experiencing any of them.
Posted Mon, 22 Oct 2012 in Brain and Spine
Answered by Dr. Pavan Kumar Gupta 3 hours later
Thanks for the query.
It looks far fetched on my part or your part to think of some gross neurological disorder causing these twitching or tremors in your lip and body.
The most likely and common causes for these twitching are
1... High levels of stress,anxiety,nervousness or excitement or anger.
2... Consumption of excess of alcohol or caffeine.
3...low levels of calcium,potassium,magnesium etc
4... Low levels of VIT B12
5... Use of medicines like anti asthmatics,anti seizure,weight loss medicines etc
6.. Certain disorders like hyperthyroidism or hypoparathyroidism.

I would advise you to get tested for above mentioned causes,stop alcohol and caffeine,do regular stress buster exercises like XXXXXXX breathing exercises and yoga and taking good nutritious diet.
If some deficiency comes in your tests,then take those supplements.

You should be all right with these measures in next 6 to 8 weeks but if you don't find any change in you or your symptoms worsen,then you may consult a neurologist for proper evaluation.

I hope to have answered your query however you may revert to me for any further query.
Best of luck

Above answer was peer-reviewed by
Follow-up: Feeling nauseous, twitching lips and shaky body. Could it be parkinson's disease? 12 hours later
Thank you for your response doctor I really appreciate it. I was wondering though about the slight nausea that I get during the day. Could anxiety be a trigger for this?? I am a very anxious person and definitely consider myself a hypochondria, and as much as I'm aware of it and don't want to feel this way anymore it's a very tough situation to just get rid of. I always think the worst when I'm feeling a certain way. So things like this and getting my symptoms checked put my mind at ease. Thanks for any advice that you can give me and for answering all of my questions.
Answered by Dr. Pavan Kumar Gupta 19 minutes later
Yes extreme stress and anxiety can cause nausea.
Other reasons for nausea could be spicy food or excessive alcohol or disturbed and awkward timing of your food.
I don't think,this is going to cause any problem to you.
You may take some PREVACID for couple of days and you should be all right.
Try to take things lightly and resort to some XXXXXXX breathing and yoga exercises to take care of your anxiety levels.

You are most welcome to revert to me for any further query.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor